中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: NEW SOLUTIONS TO THE HELFRICH VARIATION PROBLEM FOR THE SHAPES OF LIPID BILAYER VESICLES - BEYOND DELAUNAYS SURFACES
作者: NAITO, H ;  OKUDA, M ;  ZHONGCAN, OY
刊名: PHYSICAL REVIEW LETTERS
出版日期: 1995
卷号: 74, 期号:21, 页码:4345-4348
关键词: RED BLOOD-CELLS ;  AXISYMMETRICAL VESICLES ;  BENDING ENERGY ;  MEMBRANES ;  CURVATURE ;  TRANSFORMATIONS ;  INSTABILITY ;  EQUATIONS ;  MODEL ;  1ST
学科分类: Physics
通讯作者: NAITO, H , UNIV OSAKA PREFECTURE,DEPT PHYS & ELECTR,1-1 GAKUEN CHO,SAKAI,OSAKA 593,JAPAN.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11759
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
New Solutions to the Helfrich Variation Problem for the Shapes of Lipid Bilayer Vesicles.pdf(156KB)----开放获取View Download

Recommended Citation:
NAITO, H,OKUDA, M,ZHONGCAN, OY. NEW SOLUTIONS TO THE HELFRICH VARIATION PROBLEM FOR THE SHAPES OF LIPID BILAYER VESICLES - BEYOND DELAUNAYS SURFACES[J]. PHYSICAL REVIEW LETTERS,1995,74(21):4345-4348.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [NAITO, H]'s Articles
 [OKUDA, M]'s Articles
 [ZHONGCAN, OY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [NAITO, H]‘s Articles
 [OKUDA, M]‘s Articles
 [ZHONGCAN, OY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: New Solutions to the Helfrich Variation Problem for the Shapes of Lipid Bilayer Vesicles.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace